# SDR DXTA2020100504170

- Difficulty date: October 5, 2020
- Submitted: October 6, 2020
- Operation: Air carrier
- Aircraft: N664QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0200
- Aircraft time: 1,233 hours, 797 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON CLOSING CABIN DOOR COULD NOT GET "CABIN DOOR OPEN" AMBER CAS TO GO OUT.  "CHECK DOORS" CAS TURNED WHITE.  TRIED AOB PROCEDURE AND USING OVERRIDE WITH THE SAME RESULT.
